# SDR C2XA98IA272

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S53681004204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE U-CHANNEL FLOOR SUPPORT BEAM BETWEEN FRAMES 39 AND 40 ON THE LEFT HAND SIDE OF THE FUSELAGE WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT BEAM IAW ATR42 SRM 51-70-00, AND SRM 52-25-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT T:  23,397 HOURS.  CYCLES:  24,780.  (X)
